MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 XTNDGLENO ECCD38MM+0MM SHRTPST; GLENOSPHERE

DEPUY IRELAND - 9616671 XTNDGLENO ECCD38MM+0MM SHRTPST; GLENOSPHERE
Model Number 1307-61-038
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was complaining of pain after picking up a case of soda.With conservative treatment, the pain did not subside.During the revision exploration, it was found that the glenosphere was loose and it was removed.The metaglene was checked and all components were stable.A 38+2 glenosphere was implanted and a 38+9 cup was trialed.The surgeon added a +9mm spacer and a 38+3 cup.The patient was stable with these components and they were implanted.Doi: (b)(6) 2020.Dor: (b)(6) 2021.Right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
XTNDGLENO ECCD38MM+0MM SHRTPST
Common Device Name
GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11891568
Report Number1818910-2021-11329
Device Sequence Number11110043
Product Code KWS
UDI-Device Identifier10603295502593
UDI-Public10603295502593
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-61-038
Device Catalogue Number130761038
Device Lot NumberD19060770
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND STAND PE CUP D38 +9MM; UNKNOWN SHOULDER METAGLENE; XTNDGLENO ECCD38MM+0MM SHRTPST
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR